MAUDE Adverse Event Report: ARTHREX, INC. SUTURE ANCHOR, BIO-CORKSCREW FT; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. SUTURE ANCHOR, BIO-CORKSCREW FT; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number SUTURE ANCHOR, BIO-CORKSCREW FT
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/07/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2022, it was reported by a facility representative via sems that an ar-1927bcf suture anchor broke before it was fully seated.This was discovered during a case and broke inside the joint.

Brand Name
SUTURE ANCHOR, BIO-CORKSCREW FT
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key15484172
Report Number1220246-2022-05525
Device Sequence Number8133010
Product Code MAI
UDI-Device Identifier00888867023352
UDI-Public00888867023352
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K061863
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Model NumberSUTURE ANCHOR, BIO-CORKSCREW FT
Device Catalogue NumberAR-1927BCF
Device Lot Number14518464
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2022
Initial Report FDA Received Date09/26/2022
Date Device Manufactured11/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown